contributor author | Peng Lu | |
contributor author | J. N. Siddall | |
date accessioned | 2017-05-08T23:41:59Z | |
date available | 2017-05-08T23:41:59Z | |
date copyright | December, 1993 | |
date issued | 1993 | |
identifier issn | 1050-0472 | |
identifier other | JMDEDB-27611#776_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/112298 | |
description abstract | The paper proposes a new approach to solving the discrete design optimization problem by combining Boolean logic methods with conventional nonlinear optimization. A continuous variable optimum is first found, and then the Boolean method searches the local region for the discrete variable optimum. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | A Boolean Local Improvement Method for General Discrete Optimization Problems | |
type | Journal Paper | |
journal volume | 115 | |
journal issue | 4 | |
journal title | Journal of Mechanical Design | |
identifier doi | 10.1115/1.2919268 | |
journal fristpage | 776 | |
journal lastpage | 783 | |
identifier eissn | 1528-9001 | |
keywords | Optimization | |
tree | Journal of Mechanical Design:;1993:;volume( 115 ):;issue: 004 | |
contenttype | Fulltext | |